# SDR AALA202107135540

- Difficulty date: July 5, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 34,001 hours, 13,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 32def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY OVERHEAD LIGHT INOPERATIVE AT SEAT 32DEF. REACTIVATED EMERGENCY LIGHT PER AWDW 33-51-14, OPS CHECK GOOD. **SUPPLEMENTAL REPORT TO ADD AIRCRAFT TIME AND CYCLES TO SECTION 3**
